# SDR AALA201910179023

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 37,219 hours, 13,432 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Kinked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS LT MLG REAR SPAR, BTWN RIB 1, 2 HYD RETURN LINE KINKED. FOUND DURING INSPECTION AFTER TREAD THROW IAW AMM 05-51-15. MAINTENANCE REMOVED AND REPLACED L/H MLG WW HYD RETURN LINE IAW AMM 20-23-11.
